It is currently Wed Aug 16, 2017 11:58 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Thu Mar 01, 2012 7:29 pm 
Offline
Average Poster
Average Poster

Joined: Tue Feb 21, 2012 5:07 pm
Posts: 12
If you see my other post you will notice I was experiencing really bad muscle twitches and anxiety. Well, after debating if I should try a long wean, I decided to shorten it. If this is not a good idea, please let me know.

I am coming down from taking 1MG twice a day. I started to taper and really felt fine. About 3 weeks ago I started to go down to what I think is about 1MG-1.5MG daily. The past three days I thought it would be fine to go down even further since I felt ZERO withdrawal, but now I think I am feeling them.

I am down to taking crumbs. I take a super small piece that is so small I do not know what the dosage is!? This might sound good, but IT IS NOT. I have one Suboxone left and I can get more, but I don't want to. One Suboxone usually lasts me 5-6 days with this new schedule, but I can't judge the MG on that since sometimes I have to get the piece so small that I scrape pieces while parts fall on the floor.

I think I want to try MAYBE taking .25 - .5 tonight to do a slower taper so I minimize the withdrawals. Right now I do not feel that terrible, but my twitches are at an all time high, I JOLT when I am falling asleep, I feel so tired, dry and just plain restless and shitty.

I could use some advice. Does anyone think I should just try to stick out the rest of the day to see how I feel tomorrow, then maybe take a piece? Or should I just stick to taking something twice a day but going down to a lower dose? The way I feel is if I take .25 and it only makes me feel a 'little' better, I would rather not take anything at all. This morning I took such a small piece and it made me only feel a little better with a "somethings not right" feeling in the back of my mind.

My girlfriend did Suboxone for about 6 months and weaned off no problem. But her system was weird. She just took it in the morning and at night then eventually forgot to take it one day. Then she said she never felt withdrawal at all. Oh do I envy her.

What do you guys recommend? And how can I split this thing and know EXACTLY what dose I am getting??????

P.S. Did anyone ever get blurry vision as a w/d symptom or is this an anxiety symptom? I feel like my eyes are strained. This withdrawal seems so much different than opiate. I feel tired but I jolt whereas on the opiate withdrawal I would yawn a lot and be in pain. Maybe I weaned so low that I am feeling full withdrawal but this is the extent of it?


Top
 Profile  
 
 Post subject: Taper
PostPosted: Thu Mar 01, 2012 10:51 pm 
Offline
One Month or More
One Month or More

Joined: Thu Mar 01, 2012 9:32 pm
Posts: 38
JayDUb,

Don't want to get to technical right not but the half life, mu receptor binding ability of sub makes it tricky. ANY reduction in dose will take at least three days to feel it and up to 6 or seven, depending. Taper should be slow but the w/d will be bad no matter what I will not lie to you. I can give you lots of ways to try and help, I am doing a slow taper from 32mg for almost six years. Alot of it is !@#$. If you take any extra AT ALL you are setting yourself back two or three day because of the half life. Need to do 1mg six days, then .75 six days, then .50, .25, etc... gets really hard. If that is not possible there are some things you can try but you will have withdraw, is this your first time coming off sub and how much for how long, have you been on.
I am here for a while on the board if you answer back


Top
 Profile  
 
 Post subject: Liquid Taper
PostPosted: Fri Mar 02, 2012 1:19 pm 
Offline
3 Months or More
3 Months or More

Joined: Sat Feb 18, 2012 9:15 pm
Posts: 91
Jay- Read the stickyon the liquid taper. It is a life saver. I was doing the same and as all over the place. Now I dissolve a quarter of a pill in 20ml of water so I get .1mg per cc. I have a kids oral syringe that i use to pull up the solution and put it under my tongue for 10 minutes and then swallow. Much more accurate than breaking pills into sixteenths or smaller. That way you are not taking .25 one day and .1 the next. Keep it slow and steady and I would say you should get more pills. I am at .15mg/day right now and plan on dropping to .1 this weekend. Then at least another week and jump off after awhile at .05mg/day. A very low dose but that gives the greatest chance of success.
Good luck!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group